Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 17 found articles
 
 
  Stochastic Stability of Some Classes of Nonlinear 2D Systems
 
 
Title: Stochastic Stability of Some Classes of Nonlinear 2D Systems
Author: Pakshin, P. V.
Emelianova, J. P.
Emelianov, M. A.
GaƂkowski, K.
Rogers, E.
Appeared in: Automation and remote control
Paging: Volume 79 (2018) nr. 1 pages 89-102
Year: 2018
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands